Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will you have paresthesias with blood thinner?

Answered by
Dr.
Dr. Shinas Hussain

General & Family Physician

Practicing since :2015

Answered : 10344 Questions

default
Posted on Sat, 9 Jun 2018 in Medicines and Side Effects
Question: What causes blood thinner to make a burning sensation along my legs?

I just want an answer about my legs. Just send the answer to my emailI am not going to a bunch of apps.
doctor
Answered by Dr. Shinas Hussain 3 hours later
Brief Answer:
It’s not related to eliquis

Detailed Answer:
Thanks for trusting Healthcaremagic!
I have gone through your query and I can understand your concerns.
paresthesia( burning sensation/numbness) is not related to eliquis.
It could be due to some other conditions like undetected diabetes.
Consult a physician and get evaluated
wishing you good health
thanks
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on